Stability conditions and A2 quivers

Tom Bridgeland University of Sheffield Yu Qiu Tsinghua University Tom Sutherland University of Sheffield

Representation Theory Algebraic Geometry mathscidoc:2012.30001

Advances in Mathematics, 365, 107049, 2020.5
For each integer we describe the space of stability conditions on the derived category of the n-dimensional Ginzburg algebra associated to the A2 quiver. The form of our results points to a close relationship between these spaces and the Frobenius-Saito structure on the unfolding space of the A2 singularity.
Stability conditionsCalabi-Yau categoriesFrobenius structureQuiver
[ Download ] [ 2020-12-26 23:36:05 uploaded by qdexter ] [ 52 downloads ] [ 0 comments ]
@inproceedings{tom2020stability,
  title={Stability conditions and A2 quivers},
  author={Tom Bridgeland, Yu Qiu, and Tom Sutherland},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20201226233605874975727},
  booktitle={Advances in Mathematics},
  volume={365},
  pages={107049},
  year={2020},
}
Tom Bridgeland, Yu Qiu, and Tom Sutherland. Stability conditions and A2 quivers. 2020. Vol. 365. In Advances in Mathematics. pp.107049. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20201226233605874975727.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved